# SDR QXEA9901265

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A CRACKED STRINGER AT TOP STRUCTURE IN RIGHT-HAND MAIN LANDING GEAR STRUT BAY, DIRECTLY ABOVE THE GEAR STRUT AFT LUG.  REPAIRED IAW FOKKER SRM 51-31-1 AND SRM 51-30-02.
